11 May 2010
Hi nkicole1986, Are you having what I used to call " drug dreams?". I would finally fall asleep for 1/2 hour after one or two nights with no sleep. I would go through all kinds of crazy motions trying to get a drug but as soon as I went to do the drug it would get lost, be something else or I didn't have a ride... just a bunch of crazy things that would happen to make the drug "unattainable". Of course you are going to have withdrawal, been there done that more times than I could tell you. All I can say now is that I believe some people go through withdrawal much easier than others. On the other end of the spectrum,there are many people like me who just want to scream and kick and be so unreasonable about the detox. Even though a few times I was able to do it resonably well, I always went back. Until now I am just praying things won't happen again I just need to take each day at a time. Hope you are feeling better soon Fall Queen
11 May 2010
yes it is hard sickening depressing and last for a very long time no sense lying to you i am sorry but i do not want to give you any false idea that it will be a piece of cake i was there and keep in touch with your doctor he is your best hope for getting through it with help to ease the symptoms Good luck and God bless
12 May 2010
Nikicole what type of pill are you having the withdrawls from? I have been through them with only xanax when i was on them. It makes you extremely sick, you gets the shakes, sweating, elevated heart rate. So if this is the pill i strongly advise admittiate medical help. Like i said you can write me privately any time. hope this help.
13 May 2010
I have been through that before. It is no fun. I had horrible nightmares but the doctors just said it will pass with time but it makes you not want to go to sleep because of it. I used to have them so bad that I would wake up crying and in a deep sweat. Hope yours are not that bad. I will be thinking of you. You may want to try some meditation before bedtime sometimes that helps with some of the anxiety from the nightmares. Just remember they can't hurt you for real and in time they will stop. Hang in there write again if you need some support I know how they feel. Good luck and try to get some sleep.
27 Jun 2010
Well , I hope I don't start something i will be sorry for but there is a way to reduce the effects of opiate withdrawal by 70 to 95 %. Of course it can not be had in the USA unless you go underground.I went to a clinic in Mexico to get off methadone so I would be clean for one of my major back operations. It was costly (with airfare and all it was about $4000.00. I am talking about Ibogaine. Anyone here that would like to chat about it please PVT me. This medication works for everyone I have talked to that has used it properly.
11 Jul 2010
Xanax withdrawls suck ass. Make sure they give you a three month taper with Neurontin and Serax. You really don't need a seizure. The nightmares enough are worse than Heroin. I got a three day taper with Tranxene(Librium). I couldn't eat for nine days. If it weren't for the Zofran (anti-nausious) in the ambulance(I would be dead) I ran out of xanax in the middle of a trip to Rapid City, SD... seizure on the floor of the bus depot.. no fun... I know I shouldn't be discussing it, but some people need to know the dangers of how this drug can be. Its a great drug, but it ain't pot... you will have some scary withdrawls.
18 Apr 2012
hey i no this post is old but i no people still read it because i did. i got off xanax and suboxone on march 1st 2012 its now april 18th 2012 and im feeling alot alot alot better still feel crappy at times but its more of a mind game now. neways at my worst i was takin 4 2mgs a day had a script for 2 and would buy the rest. i also took it for about 5 yrs starting at .5 twice a day. but withdrawls mmm nothin you can do really to stop them nothing works besides time and forcing yourself to get up even if your walkin around like an old cripple but i tapered down where i was takin .25 a day but i did it pretty rapidly over about a month so yea it sucked for that whole month but not as bad as running out and being sick even just the first day but for me i started to feel better on the 4th day without anything but dont expect much improvment for 2 weeks.
ya gotta force yourself to eat and drink or you will just feel worst also take vitamins and drink lots of green tea helps with the gaba receptors or w.e and i herd bananas are good for it to but really you wont think itll help cuz its not instant like takin a pill but i think over all it helped me in the long run somepeople dont feel better for months n months but i refuse to be one of them and thats really the best thing you can do is say f this im tired of bn down and out time to get my life back and force youself to b active luckly my pops helped me out alot i stayed with him and yea i hated him while it was happening but im so very gratefull for him making me get up and do stuff around the house and helping me threw all of this. another thing is dont wait get off it asap the longer you wait the worst its gonna be neways good luck hang in there to neone goin threw this you will get better time is on your side.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Iam in such pain feel extremely fustrated and dont feel normal my doctor wont help me just wants me to see therapist i stopped my meds extremely worse
1 answer • 5 May 2010
Worse than me. I.am so deeply depressed. I don't know how to handle it. I have got myself in a bit of a mess and can't climb out. Since I ...
17 answers • 22 Sep 2011
After 15 days I still don't feel right? How long does this take? Xanax is an awful medication. So addicting. Withdrawl is a nightmare.
2 answers • 17 Dec 2011
I have suffered from anxiety and panic for over 25 years. I have tried pretty much everything here and there but have relied on Xanax each and every ...
2 answers • 27 Mar 2014